# SDR REXA2022102602301

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB DRAG ANGLE HAS CRACK.  REMOVED AND REPLACED CRACKED AFT DRAG ANGLE WITH NEW REPLACEMENT DRAG ANGLE USING ALL NEW FASTENERS. REF CRJ900 SRM 51-42-06-001-001 A01
